So, it has been a week since I 've started Accutance. The side effects have been brutal already. My hair is falling out like none other, my lips hurt, and everything is drying out (including my scalp - I had to purchase my first bottle of head and shoulders because of my dark hair). I am starting out with 80mg a day, so that may explain my nearly instant side effects. I'm also constantly itchy. Does anyone know any remedies for that?
In addition to all of that, I've found that it's crucial to take Accutane with food. The morning I didn't, I was so sick to my stomach that I had to leave work. The headaches were really bad right off the cuff as well. This is my last resort to getting clear skin - I've tried EVERYTHING. My aesthetician told me that acne isn't heredity, but rather based on the food we intake and stress. I think she's full of it. My mom had cysitc acne for over a decade before she resorted to tane. Being 18 and wanting to pursue a career in the salon spa industry, I don't want to have to constantly deal with the severity of my situation.
On that note, does anyone have a suggestion as far as makeup goes for those on Accutane? I'm currently using Jane Iredale mineral makeup, but it's very expensive. I'm paying for school and other expenses myself and don't need to be spending $40 on a compact. Let me know!
- 0 comments
- 107 views